I have had it for 2 weeks and am worried it won't stop after seeing other people's stories, I dont want it for spring break so what should I do?
You can get bleeding until you've had 2 or 3 shots on Depo. Then it tends to stop all together. For some women it stops much sooner than that. It's just a case of your body getting used to the new level of hormone you're adding to it.
If you stop using Depo, it can trigger lots of hormonal symptoms & irregular bleeding, whilst your body adjusts again. It can therefore be worth sticking at it for at least 3 shots, to see if you stop having bleeding, as it can take longer to try to get it out of your system. For some women, it can take up to 18 months for fertility to start again & your regular menstrual cycle.
- Depo-Provera Information for Consumers
- Depo-Provera Information for Healthcare Professionals (includes dosage details)
- Side Effects of Depo-Provera (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Mar 2011 • 1 answer
Posted 13 Jun 2013 • 3 answers
Posted 11 May 2015 • 1 answer
Depo-Provera - Is it normal to bleed after a week of having your period after getting the depo shot?
Posted 7 Aug 2015 • 1 answer
Depo-Provera - I was on my period when I first got the depo shot and it is almost time for my second
Posted 8 May 2016 • 2 answers